# SDR MWEA98193

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ATTACHED TO RADIAL STIFFENER APB FOUND CRACKED AT THE O/B END LONG14R.  STOP DRILLED CRACK, FABED REPAIR ANGLES IAW DRAW J060110, INSTALLED REPAIR ANGLES IAW SRM 51-30.
